update update

Ok, it's a day after my dr visit and at work I have gotten this dizzy spell where I got hot and tingly(I knew it could go south fast lol). The school nurse said my bp was normal. So I'm wondering is this my heart at all?
My doctor put me on Paxil the week before I got the pm. He was thinking the sympoms I was having may have been stress but now I know it was the bradychardia. I'm still taking the paxil. But I'm wondering if anyone else has ever had boughts of dizziness and tingling that was brought on by Paxil or other anti depressants? Any thoughts? Should I stop taking this?
Thanks again,
Rusty


2 Comments

Update.

by Stepford_Wife - 2007-05-15 07:05:49

Hi Rusty.

Paxil can be prescribed for depression that interferes with your ability to function. Symptoms of this type of depression often include changes in appetite and sleep patterns, a persistent low mood, loss of interest in people and activities, decreased sex drive, feelings of guilt or worthlessness, suicidal thoughts, difficulty concentrating, and slowed thinking.
Paxil is also used to treat obsessive-compulsive disorder (OCD), a disease marked by unwanted, but stubbornly persistent thoughts, or unreasonable rituals you feel compelled to repeat.
In addition, Paxil is prescribed for panic disorder, a crippling emotional problem characterized by sudden attacks of at least four of the following symptoms: palpitations, sweating, shaking, numbness, chills or hot flashes, shortness of breath, a feeling of choking, chest pain, nausea or abdominal distress, dizziness or faintness, feelings of unreality or detachment, fear of losing control, or fear of dying.
As you can see, Paxil is prescribed for panic disorder. The symptoms you describe, fall into that category. It doesn't look to me like Paxil is causing your symptoms.
You are possibly having a panic attack. Give the medication time to work, may be the dosage needs to be adjusted. Talk to your doctor.
Take care, and keep us posted.

~ Dominique ~

rusty

by jessie - 2007-05-15 08:05:47

stepford_wife gave excellent advice re paxil. before i was implanted i was on remeron for awhile. it had to do with sleeping, eating etc. it helped but they took me off it when i was implanted. i never asked why because then i was not having trouble sleeping for sure. it takes a few months to see what affect antidepressants have and they also are not addicitve so if you need them it is between you and your doctor. so hope this support helps jessie

You know you're wired when...

Airport security welcomes you.

Member Quotes

Today I explained everything to my doctor, he set my lower rate back to 80 and I felt an immediate improvement.